# SDR DL76G080269

- Difficulty date: February 22, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 43,151 hours, 6,343 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAPS UP AIRBORNE, GOT AN EICAS FLAP MSG AND A CONFIG WARNING LIGHT AND WARNING HORN.  HORN AND LIGHT WENT OUT WHEN THROTTLES REDUCED BELOW 85 PERCENT.  OPS NORMAL WITH FLAPS OUT OF UP POSITION.  REMOVED AND REPLACED RELAY K215 AIR/GND NLG SYS 2.  BITE FSEU AND PSEU, NO FAULTS FOUND.  CHECKED NOSE GEAR TARGET FOR DAMAGE ALL OK.  REMOVED AND REPLACED PSEU PER AMM.  NO FAULTS NOTED.  ALL GND CHKS NORMAL.
